# SDR SIMA2012016006

- Difficulty date: January 13, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 22,641 hours, 22,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Position
- Location: Main Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4637 THE CREW REPORTED THE MAIN DOOR SUPPORT WHEEL FAILED TO EXTEND MAIN DOOR WAS RESTING ON THE GROUND AND HANDLE BUT THE FUSELAGE HAD POSSIBLE DENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-INSTALLED MAIN DOOR WHEEL CABLE IAW CRJ AMM 52-11-13-400-802-A01, MAIN DOOR SUPPORT WHEEL OPERATIONAL CHECK WAS GOOD IAW CRJ AMM 52-11-13-710-801.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
